Bulletin of the American Mathematical Society

Generators for algebras of relations

A. R. Bednarek and S. M. Ulam

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 82, Number 5 (1976), 781-782.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183538242

Mathematical Reviews number (MathSciNet)
MR0409291

Zentralblatt MATH identifier
0342.02044

Subjects
Primary: 02J10

Citation

Bednarek, A. R.; Ulam, S. M. Generators for algebras of relations. Bulletin of the American Mathematical Society 82 (1976), no. 5, 781--782. http://projecteuclid.org/euclid.bams/1183538242.


Export citation

References

  • 1. C. J. Everett, Jr., and S. M. Ulam, Projective algebra. I, Amer. J. Math. 68 (1946), 77-88. MR 7, 409.
  • 2. J. C. C. McKinsey, On the representation of projective algebras, Amer. J. Math. 70 (1948), 375-384. MR 10, 4.